Two classes of merit functions for the second-order cone complementarity problem

Jein-Shan Chen

Optimization and Control mathscidoc:1910.43875

Mathematical Methods of Operations Research, 64, (3), 495-519, 2006.12
Recently Tseng (Math Program 83:159185, 1998) extended a class of merit functions, proposed by Luo and Tseng (<i>A new class of merit functions for the nonlinear complementarity problem</i>, in Complementarity and Variational Problems: State of the Art, pp. 204225, 1997), for the nonlinear complementarity problem (NCP) to the semidefinite complementarity problem (SDCP) and showed several related properties. In this paper, we extend this class of merit functions to the second-order cone complementarity problem (SOCCP) and show analogous properties as in NCP and SDCP cases. In addition, we study another class of merit functions which are based on a slight modification of the aforementioned class of merit functions. Both classes of merit functions provide an error bound for the SOCCP and have bounded level sets.
No keywords uploaded!
[ Download ] [ 2019-10-20 22:32:37 uploaded by Jein_Shan_Chen ] [ 317 downloads ] [ 0 comments ]
@inproceedings{jein-shan2006two,
  title={Two classes of merit functions for the second-order cone complementarity problem},
  author={Jein-Shan Chen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020223237196506404},
  booktitle={Mathematical Methods of Operations Research},
  volume={64},
  number={3},
  pages={495-519},
  year={2006},
}
Jein-Shan Chen. Two classes of merit functions for the second-order cone complementarity problem. 2006. Vol. 64. In Mathematical Methods of Operations Research. pp.495-519. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020223237196506404.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved